# SDR CALA2023060701780

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 122,588 hours, 19,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3015643
- Condition: Damaged
- Location: L645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING SLIDE LIGHT L645 DIM REF HAECO NON-ROUTINE NO.9459250, ORIGINATED BY EMP V905488, SPEC NO.B767-33-3-7004 PERFORMED BY EMP V905488, IDT BY EMP V905449, PERFORMED T/S FOUN GMM 09-05-10 REV.165, SWPM 20-10-11 REV.81, AMM 33-51-06-902-082 D L645 LAMP DIM AND TW NUT DAMAGED REPLACED L645 LIGHT ASSY AND REV.139 LAMP,L645 LIGHT INSTALLATION TEST FOUND PASS AS PER FIM 33-51 FA ULT TREE 804 REV.139,SRM 51-40-02 SRM 51-40-05 REV.122
